MAUDE Adverse Event Report: MATERIALISE NV PROPLAN CMF; ORTHOGNATHIC SPLINT

MATERIALISE NV PROPLAN CMF; ORTHOGNATHIC SPLINT
Model Number SD900.008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the internal documentation and splint design showed that the maxillary tooth impressions of the final position resulted in holes in the splint in the proximity of the wiring holes, which potentially reduced the strength of the splint around the wiring holes, leading to the breakage of the splint.
 
Event or Problem Description
When wiring the final splint the anterior area of the splint broke around the wiring holes.The surgeon indicated that the event did not result in injury or harm to the patient.The patient needed a revision surgery.

Brand Name
PROPLAN CMF
Common Device Name
ORTHOGNATHIC SPLINT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, 3001
BE  3001
MDR Report Key6848040
Report Number3005718816-2017-00001
Device Sequence Number65312
Product Code HWT
UDI-Device Identifier05420060350085
UDI-Public05420060350085
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD900.008
Device Catalogue NumberSD900.008
Device Lot NumberMU17RUBTUM
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR